PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 41(55), pp. 133--135 (1987)
A CHARACTERISTIC PROPERTY FOR MAXIMA OF RANDOM VARIABLES WITH TRIVIAL ANALOGUE WHEN SUMS ARE CONCERNED
Slobodanka Jankovi\'cMatematicki institut SANU, Beograd, Yugoslavia
Abstract: A class of random variables obtained by the operation of thinning is investigated and it is shown to belong to degenerate type.
Classification (MSC2000): 60E05; 60E10
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts